advertisement
Question
Posted by: pearl | 2010/05/18

pregnant or what

hi on the 16/02/10 i had a miscarriage and the same day i took nuristerate,i was suppose 2 go 4 my next appt and didnt.lately i''ve been having cramps,tender breasts,brown discharge now n then,emotional and mucus like stuff frm my vigina plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably your body adjusting to being off the Nuristerate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/21

This is probably your body adjusting to being off the Nuristerate.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement